It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Trying to Conceive (TTC) Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 04-23-2005, 06:58 PM   #1
Senior Member
(female)
 
Join Date: Aug 2004
Posts: 140
AnnieinPA HB User
Weird cycles after the Pill

We have been TTC for eight months and nothing. I'm wondering if I should be concerned. I stopped taking Yasmin in August and resumed a normal period the following month. I began charting my temperatures in December and found that I am definitely ovulating. However, my CM was not e***hite quality until last month. My cycles have been much longer than they ever were before I started birth control. (I was only on it for six months) I normally don't ovulate until the 23-25th day of my cycle and sometimes have cycles as long as 40 days. I've researched PCOS wondering if maybe I'm dealing with that, but could I have that and still be ovulating? Has anyone else had problems with their cycles after coming off of birth control? Thanks for any input!

 
Old 04-23-2005, 07:58 PM   #2
Junior Member
(female)
 
Join Date: Apr 2005
Posts: 14
Rcombs10 HB User
Re: Weird cycles after the Pill

This is my first month off of the pill and I was on it for 8 years, so I deceided to buy an ovulation scope, and it said I was ovulating last weekend, but I didn't have any ewcm last weekend, but I did get ewcm yesterday and today. So I am confused also on whether I ovulated last weekend or today. I've heard some people do have problems coming off of the pill, and I also know of people who got pregnant being off of the pill just a few days. I know I probably didn't help any, and might have confused you more. Sorry

 
Sponsors Lightbulb
   
Old 04-24-2005, 09:26 AM   #3
Senior Member
 
Join Date: Feb 2005
Posts: 283
caedmyn HB User
Re: Weird cycles after the Pill

You could try taking Vitex (chaste berry). It is supposed to normalize your hormones and might help your cycles to become shorter and more regular. I've read that it can take up to a year after you stop taking the pill for your cycles to get back to normal. But it's a good sign that you are ovulating consistently.

Good luck!

 
Old 04-24-2005, 12:39 PM   #4
Inactive
(female)
 
Join Date: Feb 2005
Posts: 358
nastabasta HB User
Re: Weird cycles after the Pill

hi anne,
i came off the pill in nov after being on it for 3 years. before the pill my periods were always regular. anyway, after i came off the pill my cycles were really long, as long as 50 days or more. i didn't chart so i'm not sure if was ovulationg or not, but mose likely not. i've had to take provera twice to induce a period since i'd gone 50+ days without one.
i was diagnosed with pcos last month. right now i'm taking metformin and will start clomid next week. i was really suprised that i had pcos because other than the irregular cycles, i didn't have any of the other tell-tale signs.
if you're concerned, you doctor can do a blood test to find out if you have pcos.
i wanted to wish you luck and hope you conceive soon. talk to your doctor about the possibilty of pcos. i had no idea how common it is until i was diagnosed.

take care.

 
Old 04-24-2005, 02:08 PM   #5
Junior Member
(female)
 
Join Date: Dec 2004
Location: Ottawa, Ontario
Posts: 48
angiedaw HB User
Re: Weird cycles after the Pill

I just came off the pill in November after being on it for 5 years. Before the pill, I was pretty regular( between 30-35 days each month). Since I went off, my cycles have been as follows; 35 days, 32 days, 40 days, 43 days. I am now on day 15 of my 5th cycle. This is the first month that I have actually had the cm in the last few days, so hopefully this means I may actually ovulate this month. I have not been taking tests or anything, so I am not sure if I have been ovulating or not.
I also feel slightly nauseous today, and had ewcm during the middle of this week, so not sure what that means, since it is still pretty early in my cycle( day 15)

Anyway, I don't have advice, just to let you know that it takes our bodies a while to start producing its own hormones after BCP..


Angie

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Weird cycles after coming off pill sbowyer84 Trying to Conceive (TTC) 3 04-29-2009 07:39 AM
Ovulatory Cycles & libido emmasith Polycystic Ovary Syndrome (PCOS) 6 04-08-2009 04:48 AM
Stopping the pill and shorter cycles Shakira Birth Control 1 06-07-2008 05:43 PM
Question on Cycles and switching pill types fulloflife Birth Control 2 02-15-2007 09:07 AM
Weird cramps day before period. Now VERY light period. AT1980 Women's Health 2 02-06-2007 05:58 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



ladybug _crazy (9), Chrissy26 (3), yitzriv (2), Titchou (1), matlulmolly (1), Kszan (1), LiseK (1), pupcake (1), mandeegirl26 (1), Meeper (1)

Site Wide Totals

teteri66 (1180), MSJayhawk (1013), Apollo123 (909), Titchou (856), janewhite1 (823), Gabriel (763), ladybud (755), midwest1 (670), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 05:47 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!